Alert archive / Texas / Tornado Warnings in 2022
Tornado Warning 29, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 4, 2022, 8:46 PM CDT for Collin County, Denton County, Grayson County, Texas. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 4, 2022, 8:46 PM CDT (01:46 UTC)
- Expired
- Apr 4, 2022, 9:30 PM CDT
- In force
- 44 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Collin County, TX, Denton County, TX, Grayson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 101 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Apr 4, 7:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 969 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.6
The text
As transmitted.
478
WFUS54 KFWD 050146
TORFWD
TXC085-121-181-050230-
/O.NEW.KFWD.TO.W.0029.220405T0146Z-220405T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
846 PM CDT Mon Apr 4 2022
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Denton County in north central Texas...
Northwestern Collin County in north central Texas...
Southwestern Grayson County in north central Texas...
* Until 930 PM CDT.
* At 845 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Aubrey, or 10 miles northeast of Denton, moving
east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pilot Point around 855 PM CDT.
Frisco and Prosper around 900 PM CDT.
Celina around 910 PM CDT.
Anna and Van Alstyne around 930 PM CDT.
Other locations impacted by this tornadic thunderstorm include
Melissa, Lincoln Park, Weston and Oak Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3355 9659 3324 9650 3319 9705 3337 9710
3342 9696 3342 9695 3343 9694
TIME...MOT...LOC 0145Z 255DEG 31KT 3330 9699
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
302 follow-up statements
926
WWUS54 KFWD 050156
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
856 PM CDT Mon Apr 4 2022
TXC085-121-181-050230-
/O.CON.KFWD.TO.W.0029.000000T0000Z-220405T0230Z/
Denton TX-Collin TX-Grayson TX-
856 PM CDT Mon Apr 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHEASTERN DENTON...NORTHWESTERN COLLIN AND SOUTH CENTRAL GRAYSON
COUNTIES...
At 856 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Aubrey, or 12 miles northwest of Frisco, moving east
at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Prosper around 905 PM CDT.
McKinney around 910 PM CDT.
Celina around 915 PM CDT.
Anna around 930 PM CDT.
Other locations impacted by this tornadic thunderstorm include Weston
and Melissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
&&
LAT...LON 3323 9695 3336 9699 3354 9659 3324 9650
3324 9674
TIME...MOT...LOC 0156Z 267DEG 30KT 3331 9689
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Barnes250
WWUS54 KFWD 050206
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
906 PM CDT Mon Apr 4 2022
TXC121-050216-
/O.CAN.KFWD.TO.W.0029.000000T0000Z-220405T0230Z/
Denton TX-
906 PM CDT Mon Apr 4 2022
...THE TORNADO WARNING FOR NORTHEASTERN DENTON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for north central
Texas.
LAT...LON 3324 9650 3324 9684 3343 9684 3354 9659
TIME...MOT...LOC 0206Z 271DEG 29KT 3331 9676
$$
TXC085-181-050230-
/O.CON.KFWD.TO.W.0029.000000T0000Z-220405T0230Z/
Collin TX-Grayson TX-
906 PM CDT Mon Apr 4 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN COLLIN AND SOUTH CENTRAL GRAYSON COUNTIES...
At 906 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Celina, or 9 miles northwest of McKinney, moving
east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
McKinney around 910 PM CDT.
Anna around 930 PM CDT.
Other locations impacted by this tornadic thunderstorm include Weston
and Melissa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter now! Get to an
interior room on the lowest floor of a sturdy building and avoid
windows.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3324 9650 3324 9684 3343 9684 3354 9659
TIME...MOT...LOC 0206Z 271DEG 29KT 3331 9676
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
BarnesWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 4, 2:21 PM CDT, 6 hours 25 minutes earlier.
Area forecast discussion, Apr 4, 2:21 PM CDT, 6 hours 25 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 221 PM CDT Mon Apr 4 2022 ...New Long Term... .SHORT TERM... /Issued 1158 AM CDT Mon Apr 4 2022/ Update: The latest analysis shows the surface front just northwest of the CWA, roughly extending from Eastern Oklahoma to Wichita Falls to Abilene to Fort Stockton. Large scale lift from increasing upper level diffluence over the surface boundary was resulting in numerous thunderstorms across Oklahoma late this morning with a few storms extending southwestward to near Wichita Falls. The 12Z sounding at FWD and latest mesoscale analysis indicates a strong cap in place across North and Central Texas. Extensive cloud cover this morning will slow warming through the day but the cap will steadily erode from west to east though the afternoon as large scale assent associated with the approaching upper trough increases.The evaluation, timing and modes of severe weather outlined in the detailed discussion below are still valid based on latest analysis and CAM guidance. Therefore, no major modifications are needed to the forecast at this time. 79 Previous Discussion: /Through Tuesday/ An episode of severe weather appears likely mainly in North Texas this evening/tonight with all severe hazards possible. As of midnight, two areas of convection were ongoing, one from Bowie to Breckenridge which developed along the dryline earlier in the evening, and another in southern Oklahoma along a slow- moving frontal zone. As this activity collectively moves into North Texas, it is encountering an environment rather unsupportive of deep convection with meager MUCAPE available. However, pockets of steep lapse rates should be sufficient to maintain modest convective activity, particularly along the approaching front. Severe storms aren't expected this morning, but some small hail and gusty winds are possibilities with the slightly more robust cells before further dissipation occurs by sunrise. PoPs have been maintained mainly along/north of Highway 380 through the overnight and early morning hours to capture this activity. Most of the forecast area should remain rain-free through a majority of the daytime today with the exception of the aforementioned activity near the Red River this morning. The approaching frontal zone should stall through North Texas after daybreak, and will be oriented southwestward towards Abilene. As a shortwave arrives this afternoon, a mid-level capping inversion will begin to erode, and low-level moisture flux convergence in the vicinity of the stalled front should allow deep convection to initiate in western North Texas within a moistening and destabilizing buoyant sector. The dryline appears it will be unable to advance far enough east to be a significant contributer to convective development for our forecast area today, and most convection should be tied closely to the quasi-stationary frontal zone. This will be the main feature we'll need to monitor through the day, as any northward/southward shift in the front's position would shift the main severe threat north/south accordingly. Storm-relative helicity and low-level shear should be maximized along this frontal zone, and this should support a local maxima in severe potential along its interface. This is supported by CAM ensemble guidance with a strong signal present in updraft helicity neighborhood probability fields roughly along and north of I-20 this evening. Initial storm mode late this afternoon and early evening across western North Texas should consist of supercells or supercell clusters. Right-moving supercell motion will generally be easterly which could favor a few cells moving off the frontal zone into the open warm sector, and this may be the main window for tornadic supercell storms in North Texas. Large hail would also be of concern while storms are initially more discrete. Additional convection forming along the frontal zone in the following few hours may result in quick upscale growth into one or more QLCS segments which would move east through the rest of North Texas late this evening and tonight. Strong shear within the lowest 3 km could favor bowing structures resulting in primarily a damaging straight-line wind threat as convection moves towards East Texas. Additionally, embedded mesovortices in the presence of the aformentioned helicity maximum near the front could result in a few QLCS tornadoes mainly north or northeast of the Metroplex. It appears the severe weather threat may be quite a bit lower in Central Texas, as this area will have limited focused ascent being farther removed from surface boundaries. However, any isolated deep convection that might be able to establish itself would have access to an unstable and highly sheared warm sector, and would likely consist of a supercellular storm mode through the early evening hours. The surface front will steadily push southward late in the evening and overnight hours, and a narrow band of relatively weaker convection oriented from SW to NE may be present along it before it pushes out of the area to the southeast by early Tuesday morning. Its orientation would be unfavorable for harnessing low-level shear, and should be less supportive of severe convection as a result. Given the progressive nature of this system and a fast eastward exit of convection, the potential for prolonged heavy rainfall or flooding appears fairly limited. Some minor flooding may be able to occur roughly from the DFW Metroplex northeastward where there may be a slightly higher likelihood of cell training for a few hours, but rainfall totals that would be sufficient for flooding should be quite isolated. Following the departure of convection early on Tuesday morning, skies will steadily clear, while an inactive surface dryline drifts eastward into the area by the afternoon. This feature will result in a sharp temperature/humidity contrast in the afternoon with highs in the 90s across our western zones and only upper 70s farther into East Texas. -Stalley && .LONG TERM... /NEW/ /Tuesday Night Onward/ A cold front will be on North & Central Texas's doorstep at the start of the period, and should bring much breezier conditions with it. The front should be through most, if not all, of the forecast area by Wednesday morning and it's passage should be quite noticeable as wind speeds will increase to 20 - 25 mph with the potential for gusts up to 45 mph with the front. Compared to a warm Tuesday, Wednesday will be much milder after the frontal passage with highs topping off in the upper 60s/low 70s along the Red River to the mid 70s across portions of Central Texas. A weaker front arrives late Wednesday/early Thursday, and the continued cold air advection will promote an even cooler end to the work week. Morning lows will drop into the upper 30s to mid 40s, ranging between 5 and 15 degrees below normal. While wind speeds aren't expected to be as high Thursday and Friday, it will still remain breezy thanks to the strengthening high pressure and upper level ridging across the western U.S. along with a stout upper level low dropping southeast over the Great Lakes region. The aforementioned ridging across the western United States will shift eastward heading into the weekend as the rain-free conditions continue. Higher heights building in and the resultant increased subsidence will mean a warming trend for temperatures, climbing into the 70s and 80s Saturday and Sunday. Although rainfall is anticipated for much of the area this evening and tonight, elevated fire weather conditions will likely return towards the end of the week and over the weekend. Temperatures will sit around 5 to 10 degrees below normal Thursday and Friday which will help limit the fire weather threat somewhat, but the increased winds and much drier airmass in place will still result in some fire weather concerns. These specific areas will be largely dependent on which areas receive better rainfall in the short term. A widespread fire weather threat is expected over the weekend as fuels will begin drying out more with warmer temperatures. Gordon && .AVIATION... /Issued 1158 AM CDT Mon Apr 4 2022/ /18Z TAFs/ Stratus will remain in place generally along and east of the I-35 corridor through the afternoon. Overall, ceilings will remain between 1500 and 2500 ft but Central Texas, including Waco may continue to see temporary ceilings below 1000 ft until mid afternoon. Storms currently along a surface boundary near a line from Abilene to Wichita Falls to Eastern Oklahoma will continue to fire through the afternoon but the remainder of North and Central Texas will likely remained capped. The cap will weaken from west to east late in the afternoon and storms will develop with the most likely location across the west/northwest zones near the slowly moving boundary. More numerous storms are expected to develop this evening as an upper trough sweeps across the region. The most likely times for storms at the Metroplex TAF sites will be between 03Z and 06Z. Waco will have the best storm chances between 08 and 10Z. Storms will exit to the east before sunrise Tuesday but MVFR ceilings will linger through at least mid morning. A south to southeast wind will continue through the evening between 8 and 13 mph along with a few higher gusts. The wind will briefly turn to the west behind the line of storms tonight but will back to the south/southwest Tuesday. Wind speeds overnight and Tuesday will stay in the 6 to 12 knot range. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 60 86 57 74 47 / 100 0 0 0 0 Waco 59 89 58 74 47 / 80 0 0 0 0 Paris 58 79 55 71 45 / 100 0 0 5 0 Denton 54 86 52 73 42 / 100 0 0 0 0 McKinney 58 84 55 72 44 / 100 0 0 0 0 Dallas 60 84 57 73 48 / 100 0 0 0 0 Terrell 59 82 56 72 45 / 100 0 0 0 0 Corsicana 61 85 58 74 47 / 90 5 0 0 0 Temple 59 90 58 76 45 / 70 0 0 0 0 Mineral Wells 55 90 52 74 42 / 90 0 0 0 0 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Apr 4, 11:58 AM CDT, 8 hours 48 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 1158 AM CDT Mon Apr 4 2022 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-051215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1158 AM CDT Mon Apr 4 2022 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...This Afternoon and Tonight. Scattered to numerous thunderstorms are expected across much of the region late this afternoon and evening. All modes of severe weather are possible late today and tonight, with large hail, damaging winds, and a few tornadoes possible, especially with more discrete storms. Locally heavy rainfall between 1 to 2 inches, with isolated heavier amounts are possible tonight across eastern North Texas. This may cause instances of minor urban and/or small stream flooding. Flash flooding is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is anticipated. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely beginning late this afternoon and continuing through tonight across all of North and Central Texas.
In the hours before
Special weather statement, Apr 4, 6:51 PM CDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
651 PM CDT Mon Apr 4 2022
TXZ091-101-102-050030-
Montague TX-Wise TX-Jack TX-
651 PM CDT Mon Apr 4 2022
...Strong thunderstorms will impact portions of Montague, Wise and
eastern Jack Counties through 730 PM CDT...
At 651 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Terral to 9 miles north of Mineral Wells
State Park. Movement was east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Decatur, Bridgeport, Bowie, Jacksboro, Nocona, Briar, Alvord, Boyd,
St. Jo, Chico, Paradise, Cottondale, Forestburg, Sunset, Boonsville,
Stoneburg, Newport, Runaway Bay and Lake Bridgeport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
&&
LAT...LON 3393 9759 3392 9760 3390 9758 3390 9755
3392 9749 3344 9749 3300 9758 3301 9819
3347 9806 3347 9798 3388 9797 3385 9786
3388 9781 3390 9779 3389 9778 3394 9775
3396 9760
TIME...MOT...LOC 2351Z 270DEG 26KT 3386 9787 3298 9806
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
30Local storm report, Apr 4, 7:35 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
735 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL 8 ESE NOCONA 33.74N 97.60W
04/04/2022 M1.25 INCH MONTAGUE TX LAW ENFORCEMENT
HALF DOLLAR HAIL IN BONITA.
&&Local storm report, Apr 4, 7:37 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
737 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 5 N SAINT JO 33.77N 97.52W
04/04/2022 M1.00 INCH MONTAGUE TX EMERGENCY MNGR
QUARTER HAIL 5 MILES NORTH OF SAINT JO.
&&Local storm report, Apr 4, 8:00 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
800 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 8 N BONHAM 33.71N 96.18W
04/04/2022 M1.75 INCH FANNIN TX AMATEUR RADIO
GOLF BALL HAIL 2 MILES NORTHEAST OF RAVENNA.
&&Local storm report, Apr 4, 8:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT MON APR 4 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM LIGHTNING 3 NE DECATUR 33.26N 97.55W
04/04/2022 WISE TX EMERGENCY MNGR
TANK BATTERY CAUGHT FIRE AFTER BEING STRUCK
BY LIGHTNING.
&&Special weather statement, Apr 4, 8:41 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
841 PM CDT Mon Apr 4 2022
TXZ115-050215-
Stephens TX-
841 PM CDT Mon Apr 4 2022
...A strong thunderstorm will impact portions of Stephens County
through 915 PM CDT...
At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Crystal Falls, or near Breckenridge, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Breckenridge, Necessity, Crystal Falls and Us-
180 Near The Shackelford-Stephens County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Texas.
&&
LAT...LON 3282 9910 3296 9909 3295 9858 3263 9858
3262 9910
TIME...MOT...LOC 0141Z 251DEG 27KT 3282 9887
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:00 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 60 min |
| Apr 4, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 42 min |
| Apr 4, 7:10 PM CDT | Tornado Warning | FWD | Cooke, Montague | 35 min |
| Apr 4, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Montague | 33 min |
| Apr 4, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 47 min |
| Apr 4, 7:52 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Wise | 68 min |
| Apr 4, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 4, 8:41 PM CDT | Special Weather Statement | FWD | Stephens | 34 min |
| Apr 4, 9:01 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 59 min |
| Apr 4, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 59 min |
| Apr 4, 9:24 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 66 min |
| Apr 4, 9:36 PM CDT | Tornado Warning | FWD | Collin, Fannin, Hunt | 39 min |
| Apr 4, 9:44 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 40 min |
| Apr 4, 9:45 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 60 min |
| Apr 4, 9:56 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| Apr 4, 9:57 PM CDT | Special Weather Statement | FWD | Erath, Hood, Parker | 48 min |
| Apr 4, 10:06 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 54 min |
| Apr 4, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Johnson, Parker, Tarrant | 44 min |
| Apr 4, 10:40 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 50 min |
| Apr 4, 10:49 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 56 min |
| Apr 4, 10:50 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 25 min |
| Apr 4, 11:10 PM CDT | Tornado Warning | FWD | Ellis, Johnson | 35 min |
| Apr 4, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 47 min |
| Apr 4, 11:42 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| Apr 4, 11:57 PM CDT | River Flood Warning | FWD | Dallas | 11 hr |
| Apr 5, 12:06 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Henderson, Hill, Kaufman, Navarro | 54 min |
| Apr 5, 12:16 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Van Zandt | 59 min |
| Apr 5, 12:51 AM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 39 min |
| Apr 5, 12:58 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 32 min |
| Apr 5, 11:33 AM CDT | Red Flag Warning | FWD | Comanche, Coryell, Hamilton, Lampasas, Mills | 8 hr |
Nearby
Tornado Warnings in Texas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.